# SDR CA041007004

- Difficulty date: September 27, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bell 206BELL
- Engine: Allsn 250C18
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gear
- Part number: 3579501200
- Condition: Worn
- Location: Oil Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS IS THE OIL PUMP GEAR THAT DRIVES THE HYDRAULIC PUMP ON THE AC, GREASING INTERVAL IS 300 HRS.  THIS SHAFT WAS GREASED EVERY 100 HRS AND HAS TOTALLY WORN OUT.  THIS SHAFT ALSO WEARS OUT THE COUPLING IT ATTACHES TO, AS WELL.
